New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Exo-man54
New Member


Date Joined Oct 2009
Total Posts : 1
   Posted 10/26/2009 6:17 PM (GMT -6)   
I was on Lupron Depot for 3 years.  An injection every 3 months.  I  developed  an irrugelar heartbeat commonaly knowned as artilial fiblation.    But  I  want to know if this drug caused this condition.  
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 2:30 PM (GMT -6)
There are a total of 3,006,151 posts in 329,309 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
339 Guest(s), 15 Registered Member(s) are currently online.  Details
Michelejc, dbrookenz, BossJ, Grillmaster, Scaredy Cat, Admin, izziB, Lymie24, BillyBob@388, Serfr, dbwilco, InTheShop, Bubbatc, CAdogsRus, dsrouillard